# SDR ASAA2019031728640

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 23,282 hours, 7,647 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT APU KICKED OFFLINE AND BOTH ENGINE CONTROL LIGHTS ILLUMINATED. GROUNDED - YES. APU PWR KICKED OFF LINE PRIOR TO ENG ELEC SYS PWR UP. POWERED DOWN ALL SYSTEMS AND REBOOTED SHIPS POWER- ALL FAULTS CLEARED. ACFT CLEAR FOR SERVICE REF AMM 71-00-00.
